MathSciNet Relay Station
MathSciNet bibliographic data
MR377223 (51 #13396) 34K05 (35Q99)
Ablowitz, M. J.; Ladik, J. F. Nonlinear differential-difference equations. J. Mathematical Phys. 16 (1975), 598–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement